Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``On quotients of moving average processes with infinite mean'' (Proc. Amer. Math. Soc. 56 (1976), 281-287)


Author: Marek Kanter
Journal: Proc. Amer. Math. Soc. 67 (1977), 362
MSC: Primary 60G10; Secondary 62M10
DOI: https://doi.org/10.1090/S0002-9939-1977-0467896-6
Original Article: Proc. Amer. Math. Soc. 56 (1976), 281-287.
MathSciNet review: 0467896
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 62M10

Retrieve articles in all journals with MSC: 60G10, 62M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0467896-6
Article copyright: © Copyright 1977 American Mathematical Society